# SDR CA080903006

- Difficulty date: August 31, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cndair CL604
- Aircraft time: 4,855 hours
- Engine: Ge CF343B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: O-Ring
- Part number: NAS16128
- Condition: Deteriorated
- Location: Landing Gear
- Part time: 5,135 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

(CAN) DEPARTING, EN ROUTE, NR3 HYDR SYS LO PRESS. LIGHT CAME (ON) AND QTY READ 2 PERCENT. ACFT RETURNED TO BASE. INVESTIGATION SHOWED A (BLOWN) SEAL ON PRIORITY VALVE IN  THE LANDING GEAR WHEEL WELL. O-RING FOUND DETERIORATED.  REPLACED O-RING, FUNCTION TESTED AND RETURNED TO SERVICE.
